Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cubsfreak9988

what to do about a red face?

Recommended Posts

well my dermo appointment is in a week and 2 days, and im still hoping to get prescribed accutane. What i forgot to emphasize in my last thread is that one of the main reasons i want to go on accutane is because of my red face. For the past 3 years ive been using a 10% BP once a night and i really pounded the stuff on my face. It worked really well, however it made my skin really red. because of this, ive been known as the kid with the red face, or just red. It really sucks, and i didnt realize that the reason for my red facial color might be due to the harsh BP cream that ive been using. I didnt start to figure this out until about 6 or 7 months ago, but i didnt dare stop using it becuase it was the only thing that has worked for me, and id rather have a red face than acne.

However, now that my acne has come back worse than ever and BP no longer helps it, i really want to go on accutane. Ive been trying to get my skin to breakout over the past week and a half to get my dermo to prescribe me accutane, so i havent used any BP or any face wash. it seems like the redness in my face has reduced, but not by much. My friend had the same problem, he had a pretty red face becuase of all the topical creams he used for his acne. But now that hes been on accutane for 3 months the redness in his face has pratically vanished. I would love for my face to return to its natural color, before all the redness. I would also love to reduce the oil and moderate acne, so i think accutane would be the best option. The last week has gone by so slow, ive been pretty much obsessing over accutane. I read threads on this website about accutane everyday, and ive even had dreams about taking this miracle drug, as crazy as that sounds. :eh:

I dont know if anyone is reading my posts becuase no one has comented on them, ive only been on this site for about a week though. But getting this stuff off my chest makes me feel better and less stressed. does anyone have any advice on products that can reduce facial redness incase i dont get prescribed accutane? fingers crossed that i will though :pray:

Edited by cubsfreak9988
Link to comment
Share on other sites

Good luck with your course if you get one. Unfortunately, taking Accutane can also induce the face to turn red, but at least you probably won't have to apply BP again after the course.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×